Acta Mathematica, 1887, Volume 11

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (18 articles)

Issue 1

[1] Démonstration d'un théorème général sur les fonctions uniformes liées par une relation algébrique

Emile Picard à Paris

TBD mathscidoc:1701.33155

Acta Mathematica, 11, (1), 1-12, 1887.3
[ Download ] [ 2017-01-08 20:29:43 uploaded by actaadmin ] [ 286 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Eine Verallgemeinerung der dekadischen Schreibweise nebst functionentheoretischer Anwendung

Emil Strauss in Frankfurt a/M

TBD mathscidoc:1701.33156

Acta Mathematica, 11, (1), 13-18, 1887.3
[ Download ] [ 2017-01-08 20:29:43 uploaded by actaadmin ] [ 297 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Note sur la fonction $$\mathfrak{K}(w, x, s) = \sum\limits_{k = 0}^\infty {\frac{{e^{2k\pi ix} }}{{\left( {w + k} \right)^3 }}} $$

M. Lerch à vinohrady

TBD mathscidoc:1701.33157

Acta Mathematica, 11, (1), 19-24, 1887.3
[ Download ] [ 2017-01-08 20:29:43 uploaded by actaadmin ] [ 193 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über die Integrale des Vielkörper-Problems

H. Bruns Leipzio

TBD mathscidoc:1701.33158

Acta Mathematica, 11, (1), 25-96, 1887.3
[ Download ] [ 2017-01-08 20:29:43 uploaded by actaadmin ] [ 523 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Zur Theorie der mehrwerthigen, mehrfach lineär verknüpften Functionen

Karl Heun München

TBD mathscidoc:1701.33159

Acta Mathematica, 11, (1), 97-118, 1887.3
[ Download ] [ 2017-01-08 20:29:43 uploaded by actaadmin ] [ 415 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Eine Eigenschaft der Primzahl 107

K. Schwering Coesfeld

TBD mathscidoc:1701.33160

Acta Mathematica, 11, (1), 119-120, 1887.3
[ Download ] [ 2017-01-08 20:29:43 uploaded by actaadmin ] [ 220 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the division of space with minimum partitional area

William Sir Thomson Glasgow

TBD mathscidoc:1701.33161

Acta Mathematica, 11, (1), 121-134, 1887.3
[ Download ] [ 2017-01-08 20:29:43 uploaded by actaadmin ] [ 393 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sur un mode de transformation des surfaces minima

E. Goursat à Paris

TBD mathscidoc:1701.33162

Acta Mathematica, 11, (1), 135-186, 1887.3
[ Download ] [ 2017-01-08 20:29:43 uploaded by actaadmin ] [ 423 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Über die Entwicklung complexer Grössen in Kettenbrüche

A. Hurwitz Königsberg

TBD mathscidoc:1701.33163

Acta Mathematica, 11, (1), 187-200, 1887.3
[ Download ] [ 2017-01-08 20:29:43 uploaded by actaadmin ] [ 215 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur les groupes transitifs dont le degré est le carré d'un nombre premier

L. Sylow Frederikshald

TBD mathscidoc:1701.33164

Acta Mathematica, 11, (1), 201-256, 1887.3
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 229 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sur un mode de transformation des surfaces minima

E. Goursat Paris

TBD mathscidoc:1701.33165

Acta Mathematica, 11, (1), 257-264, 1887.3
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 385 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Untersuchungen über die Normen komplexer Zahlen

K. Schwering Coesfeld

TBD mathscidoc:1701.33166

Acta Mathematica, 11, (1), 265-296, 1887.3
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 359 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Démonstration du théorème fondamental de galois dans la théorie de la résolution algébrique des équations

J. T. Söderberg Upsala

TBD mathscidoc:1701.33167

Acta Mathematica, 11, (1), 297-302, 1887.3
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Über die Bewegung eines schweren Punctes auf einer Rotationsfläche

Otto Staude Dorpat

TBD mathscidoc:1701.33168

Acta Mathematica, 11, (1), 303-332, 1887.3
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Zur Theorie der elliptischen Functionen

H. Weber Marburg

TBD mathscidoc:1701.33169

Acta Mathematica, 11, (1), 333-390, 1887.3
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 426 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Bemerkung über diejenigen Flächen bei denen die Differenz der Hauptkrümmungsradien constant ist

R. v. Lilienthal in Bonn

TBD mathscidoc:1701.33170

Acta Mathematica, 11, (1), 391-394, 1887.3
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 308 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Sur l'intégration algébrique des différentielles algébriques

J. Ptaszycki à S:t Pétersbourg

TBD mathscidoc:1701.33171

Acta Mathematica, 11, (1), 395-400, 1887.3
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Prix Oscar II

TBD mathscidoc:1701.33172

Acta Mathematica, 11, (1), 401-402, 1887.3
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 171 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved